Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What medicine should I take for rapid heart palpitations ?

sir palipatation proublame my heart dug dug beating please tell me medicine
Asked On : Tue, 28 Jun 2011
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi santosh,

Welcome to HCM.
Palpitation should not be taken lightly. Occasional palpitation arising out of stress and anxiety situations is okay.
Persisting palpitation requires thorough examination, by a cardiologist. It could be due to various heart problems including valvular diseases.
Consult a cardiologist and if indicated you may need to have an echocardiography done.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Cardiologist Dr. Saeed Ahmed's  Response

Thank you for your question.
Palpitations can be due to heart arrythmias or abnormal heart rhythm.
If you also have episodes of black outs and dizziness along with these palpitations then this is an emergency and needs as soon as possible visit to the emergency department.
I hope this helps.
Answered: Thu, 2 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor